# SDR 29GA2018073000001

- Difficulty date: July 29, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N336AG
- Make and model: Saab 340B
- Aircraft serial: 340B436
- Aircraft time: 36,891 hours, 41,459 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Panel
- Part number: 74441
- Condition: Failed
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 0051 MHH/FLL REPORT: EMERGENCY LIGHT RIGHT FRONT EMERGENCY EXIT DOOR NOT WORKING. REMOVED AND REPLACE EMERGENCY EXIT LIGHT PANEL OPS CHECK OK IAW 33-50-45-04 AMM.
